Composition : PhenylEphrine 5mg + Cpm 2mg Syrup
Packing : 60ml With Carton
Price : Rs.Quick Enquiry
Koldbyte Syrup consists of two antihistamine drugs Phenylephrine and Chlorpheniramine Maleate. This PhenylEphrine & Cpm syrup is prescribed by the doctor if your child is suffering from seasonal allergies or a common cold and cough. Phenylephrine is used to gain temporary relief from a stuffy nose, sinus, and ear symptoms caused by allergies, the common cold, flu, or other breathing illnesses such as sinusitis and bronchitis. Chlorpheniramine relieves red, itchy, watery eyes, sneezing, itchy nose or throat, and runny nose caused by allergies, hay fever, and the common cold. It blocks the action of histamine and thus, helps control the symptoms of colds or allergies.
Improper use of this suspension can cause you serious harm, so make sure to follow the safety guidelines. It cures the following conditions-
It may cause common side effects to the body but if you are concerned about the following then reach out to the doctor immediately-
Can your child use it without being prescribed by the doctor?
No, the dosage is based on age, medical condition, and response to therapy. It should not be taken without asking the doctor first.
How long should be PhenylEphrine & Cpm Syrup used?
It is usually taken only for a short time until the symptoms clear up.
What if your child skipped a dose?
Take the skipped dose as soon as you remember and if it is already time for the next then wait for it. Do not double the dose